It is currently Sat Nov 18, 2017 1:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Low appetite and nausea.
PostPosted: Fri Oct 20, 2017 8:36 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 10, 2017 10:48 am
Posts: 13
Okay up until yesterday I was doing fine. I take 8mg film in the morning. I noticed all day tho that I hadn’t been hungry at all. And I was feeling nauseas. So I went to google bad idea. And saw that it maybe liver damage.

Now I don’t want to jump the gun here. And I have always been OCD when it comes to my health. So does anyone here ever deal with pain almost like there is no food in your stomach but you’ve ate. I forced myself to eat two sandwiches yesterday. Also. I still seem to have kinda of a itch. Do do I need to be worried or am I still kinda only new to this so I’ll see these symptoms for a little while?

I’ve been on subs for two weeks and two days.


Top
 Profile  
 
PostPosted: Fri Oct 20, 2017 12:53 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2834
Location: Southwest
Hi Sonicwhite,

One can never tell what is causing certain side effects, whether it is a drug reaction or just plain something wrong with the body. The only way to be certain is to stop the Buprenorphine and see if that changes anything. And even then, it could be coincidence if it does stop. So no, I have no good answer for you.

What I will tell you is to stop the Googling of symptoms. Only the worst cases seem to show up on Google. Who wants to read about some boring non hurting side effect? It has to have blood and pain to make it entertaining.

I suffered from the big C about 5 years ago and did my research via the Cancer Survivor Network. (CSN) That site is highly recommended to those who think they may have symptoms. We strongly advise people to not use Google for any information. The site has members who have been through exactly whatever the new person is searching for. Now I'm not saying you have cancer. What I'm saying is to go a medical site instead. Preferably a well known and trusted one. No, I won't make a suggestion. It's an easy search. WebMD being one of them. But there are several to choose from.

You are still in the induction stages so bear with it while your body adjusts to the medication. My memory of induction was just saying I felt really weird and had no urge to drink, smoke, or do anything in excess. To me it was a miracle drug that got rid of my terrible cravings. Oh, those cravings will kill a person if you let them take over. Only Suboxone got rid of them and my life has been wonderful ever since. No side effects for me with the exception of feeling a little tired after lunch. But that's because I just ate and most people feel like a nap after a meal. If I'm working it I feel perfect.

Just ride it out and give it say, a month, and then tell us how you're feeling. Sound good?

You're on the right path. Don't sweat the small stuff and just be grateful your life has been returned to you. Gratitude has powerful healing effects IMO. At least with me it does.

Sorry I couldn't be of more help.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Oct 21, 2017 8:57 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2468
Location: Tennessee
I couldn't agree with Rule more! Googling will usually bring up worst case scenario. My mom has a horrible habit of doing that with every medication she's prescribed. She has RA and refuses to take much of anything because she's so afraid of side effects because of horror stories. Also, it took me a good month to adjust to buprenorphine. I was so happy to be rid of cravings though, that I wasn't bothered by any side effect (I had some major sweating during that first little bit).

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Oct 21, 2017 11:14 am 
Offline
Average Poster
Average Poster

Joined: Tue Oct 10, 2017 10:48 am
Posts: 13
Every time I sleep right before I doze off I get a Hypnic jerk. Almost like a demon grabs my arm and pulls it. I jumped from .25 twice daily of klonopin yesterday with the help of gabapentin. Hey know it’s not a benzo but my sub doctor said it is a lot safer than being on klonopin.

I’m not new to gabapentin either. I used to abuse it until I figured this is the only thing their going to give me for anxiety so better not screw that up.


In March I was yanked off three mg of klonopin and had two grand mal seizures. So I need the gabapentin just in case. Even tho my jump is nowhere near cold turkey three mg. I’m still shakened up at the possibility of having more.


Once you have one seizure you’re prone to having more. So I wished I could of sued those ignorant RN’s and the stupid doctor. I was in such a bad state from March 16th to July 1st. That when I picked up a refill. Fired my doc. Moved back to Oklahoma and started to wean the best way I could kinda using the Ashton manual.


Top
 Profile  
 
PostPosted: Sun Oct 22, 2017 1:56 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2834
Location: Southwest
Hi Sonic, you bring up an important detail when trying to get off a drug you're dependent on. For them to abruptly stop a drug, especially a benzodiazepine, is unforgivable. Of course you had a grand mall seizure. That was so very predictable that even lay people like ourselves know better than to stop it all at once. We need to taper, and very slowly over a good deal of time. We here suggest 5% every two weeks if possible. Yes, that is a small amount and hard to do with certain drug types. Seek advice on how to split capsules, etc.

With benzo's, a normal detox would include a slow taper followed by possibly a dose of Phenobarbital once the drug is gone. And then only for a few days at best. It helps you sleep and can also help prevent a seizure. Not all doctors go this route but it's one I've read about. If you read the information pamphlet on a drug and it says not to stop abruptly, then, duh, why do it any differently?

All I'm doing here is validating your story. It should not have happened the way it did and you have a right to be angry.

I too have had those hypnotic jerks, or brain explosions as I describe them. It was when I tried to taper too fast from Effexor and I'd get those several times a day or night. Felt like dynamite going off in my head. Electrical system overload for sure!

Just do the right taper getting off the Gabapentin, okay? That one isn't all that hard to do.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sun Oct 22, 2017 3:00 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 10, 2017 10:48 am
Posts: 13
IRonic about this is yesterday I decided I was going to stop the klonopin at .25 twice daily. Bad idea. I had another nocturnal seizure and wet the bed. I woke up out of it speaking jibberish to my roommate. I only have like seven or eight days left of klonopin. And me being me and so truthful I tell doctors that I’ve had a drug history. The doctor I had that put me on klonopin passed away in 2015 . So when I had to move to TN I only got a three month supply.

In TN they hurt my head. Now I’m probably epileptic because every time I try to jump from klonopin no matter how low the dosage I keep having seizures and there always when I’m alseep. So I talked to Chris the secretary for my sub doctor and asked if he could send a note to the nurse asking if my sub doctor can help me wean until I’m out of dangerous waters. But it really doesn’t matter anymore I don’t think.

Once you have one your chances of having more are greatly increased. So here I am today stuck between a rock and a hard place. I’m hoping my doctor will help me.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group